# SDR MK1Y20210221022

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7800 · Engine Exhaust System
- Part: Skin
- Condition: Dented
- Location: No 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PRIMARY EXHAUST NOZZLE OUTER SLEEVE SKIN, NR 1 ENGINE, AT 3 O'CLOCK.  DURING CONVERSION AT IAI FACILITIES, MAINTENANCE HAS FOUND TWO (2) DENTS ON THE NR 1 ENGINE EXHAUST'S AFT EDGE AT 3 O'CLOCK.  THE DENTS ARE OUT OF TOLERANCE DUE TO THEIR AY/Y RATIO AND ALSO BECAUSE OF THEIR DISTANCE FROM THE AFT EDGE OF THE NOZZLE AS REPORTED IN RFTA 02736-0256.  THE OUTER SLEEVE SKIN IS MADE FROM 0.050" INCONEL ALLOY 625 CHEM MILLED TO 0.032" MIN.
